# SDR ABXA9700740

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59197073
- Condition: Corroded
- Location: Fs 804-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON FUSELAGE SKIN INTERIOR AT LONGERON 30, BETWEEN FS 986 AND FS 992 AND ON FITTING UNDER LONGERON 30 AT AFT PRESSURE BULKHEAD.  REPLACED AFT LOWER SKIN PANEL FROM STATION FS 804 TO FS 996 AND BETWEEN LONGERON 26 LEFT TO LONGERON 26 RIGHT IAW DC-9 SRM CHAPTERS 51-30-2 AND 51-30-5.
